# SDR 2003FA0000734

- Difficulty date: June 16, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Part time: 657 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR FAILED TO RETRACT DURING FLIGHT.  TROUBLESHOT SYSTEM, BELIEVE RELAY FAILED INTERNALLY.
